Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 58 (2021), 611-626
Published electronically: August 5, 2021
Full text: PDF


MR: 0157392 (28 #626)
M. F. Atiyah and I. M. Singer
The index of elliptic operators on compact manifolds.
Bulletin of the American Mathematical Society 69, (1963), 422–433
Reviewed by: R. Bott

MR: 0236950 (38 #5243)
M. F. Atiyah and I. M. Singer
The index of elliptic operators. I.
Annals of Mathematics. Second Series 87, (1968), 484–530
Reviewed by: F. Hirzebruch

MR: 0702806 (85k:14006)
M. F. Atiyah and R. Bott
The Yang-Mills equations over Riemann surfaces.
Philosophical Transactions of the Royal Society of London. Series A. Mathematical and Physical Sciences 308, (1983), no. 1505, 523–615
Reviewed by: Martin A. Guest

MR: 0074082 (17,533d)
W. V. D. Hodge and M. F. Atiyah
Integrals of the second kind on an algebraic variety.
Annals of Mathematics. Second Series 62, (1955), 56–91
Reviewed by: S. Chern

MR: 1840340 (2002k:81182)
Michael Atiyah, Juan Maldacena and Cumrun Vafa
An M-theory flop as a large $N$ duality.
Journal of Mathematical Physics 42, (2001), no. 7, 3209–3220
Reviewed by: Marcos Mariño

MR: 0206940 (34 #6756)
M. F. Atiyah
$K$-theory and reality.
The Quarterly Journal of Mathematics. Oxford. Second Series 17, (1966), 367–386
Reviewed by: J. F. Adams

MR: 0167985 (29 #5250)
M. F. Atiyah, R. Bott and A. Shapiro
Clifford modules.
Topology. An International Journal of Mathematics 3, (1964), no. suppl, suppl. 1, 3–38
Reviewed by: J. F. Adams

MR: 0139181 (25 #2617)
M. F. Atiyah and F. Hirzebruch
Vector bundles and homogeneous spaces.
1961, 7–38 pp.
Reviewed by: R. Bott

MR: 0934202 (89k:53067)
Michael Atiyah and Nigel Hitchin
The geometry and dynamics of magnetic monopoles.
M. B. Porter Lectures, Princeton University Press, Princeton, NJ, 1988, viii+134 pp., ISBN 0-691-08480-7, $25.00
Reviewed by: G. M. Khenkin

MR: 0089473; 19,681d
Raoul Bott
Homogeneous vector bundles.
Annals of Mathematics. Second Series 66, (1957), 203–248
Reviewed by: M. F. Atiyah

MR: 0766741 (86i:58050)
Frances Clare Kirwan
Cohomology of quotients in symplectic and algebraic geometry.
Mathematical Notes, 31, Princeton University Press, Princeton, NJ, 1984, i+211, ISBN 0-691-08370-3, $17.50
Reviewed by: Martin A. Guest

Journal: Bull. Amer. Math. Soc. 58 (2021), 611-626
Article copyright: © Copyright 2021 American Mathematical Society